| Catalog Number |
109.454 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
| Date of Event |
12/20/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 4 months after the dental implant was installed in intraoral region #6; its non-osseointegration was observed.Immediate load was performed and the patient presented bone type ii.